Skip to main content
Research article - Peer-reviewed, 2012

On strong Hellinger consistency of posterior distributions

Xing, Yang; Ranneby, Bo

Published in

Journal of Nonparametric Statistics
2012, volume: 24, number: 2, pages: 505-515
Publisher: American Statistical Association

Authors' information

Xing, Yang
Swedish University of Agricultural Sciences, Department of Forest Economics

UKÄ Subject classification

Probability Theory and Statistics

Publication Identifiers


URI (permanent link to this page)